# SDR SWAA064459

- Difficulty date: November 17, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 71,202 hours, 40,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND BULLNOSE EMERGENCY LIGHT INOP AT 13 ABC.  CLEANED LIGHT SOCKET.  OPS CK GOOD.
